# SDR AALA20091225SFO03

- Difficulty date: December 25, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 55,918 hours, 19,533 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 24D INOPERATIVE.  SECURED LOOSE CONNECTOR UNDER SEAT 24D.
